I was suffering from major headaches, saw a doctor, they prescribed Tylenol w/codeine (migraines) and Maxalt. During the episdoes for past 3 weeks and until now it has affected my eyes. Migraines are gone. When I awake, my eyes go totally black, cannot see, takes a few seconds to focus. Then for rest day, I have moments when my vision goes completely tunnel, and becomes very foggy, stays like this for about 30 seconds to a minute, this is happening several times a day. At times I cannot bend down, for my eyes will go totally black. Also have moments that I have black spots in center of my eyes, along with strings of black/red spots, or have complete blindness in half the eye. This is becoming a problem, I have to drive, work and take care of my family. I had lasik eye surgery about 11 years ago. I am obese, do not have diabetic problems, been tested. Did have Suto-tumor in 1993, which surgery was done, been told by doctors that that problem does not come back. Can you help me figure this out? No one has an answer, and I do not see an optometrist till January 9th.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.